Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new proof of a conjecture of Schild


Authors: E. Gray and A. Schild
Journal: Proc. Amer. Math. Soc. 16 (1965), 76-77
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9939-1965-0171910-7
MathSciNet review: 0171910
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Z. Lewandowski, Quelques remarques sur les théorèms de Schild relatifs à une classe de fonctions univalentes, Ann. Univ. Mariae Curie-Skłodowska Sect. A (9) 9 (1955), 149-155. MR 0089916 (19:738c)
  • [2] -, Nouvelles remarques sur les théorèmes de Schild relatifs à une classe de fonctions univalentes (Démonstration d'une hypothèse de Schild), Ann. Univ. Mariae Curie-Skłodowska Sect. A (8) 10 (1956), 81-94. MR 0095272 (20:1778)
  • [3] A. Schild, On a class of functions schlicht in the unit circle, Proc. Amer. Math. Soc. 5 (1954), 115-120. MR 0060592 (15:694g)
  • [4] -, On a problem in conformal mapping of schlicht functions, Proc. Amer. Math. Soc. 4 (1953), 43-51. MR 0054042 (14:861c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0171910-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society